# SDR DU4R2008254

- Difficulty date: November 20, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N171LF
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Bs 328 Rbl 9-31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CORROSION ON FLOOR SUPPORT AT BS 328 RBL 9 - RBL 31.
